zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique. (English) Zbl 1235.39027
Summary: The object of this paper is to determine Hyers-Ulam-Rassias stability concerning the Jensen functional equation in intuitionistic fuzzy normed space (IFNS) by using the fixed point method. Further, we establish stability of the Cauchy functional equation in IFNS.
MSC:
39B82Stability, separation, extension, and related topics
26E50Fuzzy real analysis
References:
[1]Ulam, S. M.: A collection of the mathematical problems, (1960) · Zbl 0086.24101
[2]Hyers, D. H.: On the stability of the linear functional equation, Proc. natl. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[3]Aoki, T.: On the stability of the linear transformation in Banach spaces, J. math. Soc. Japan 2, 64-66 (1950) · Zbl 0040.35501 · doi:10.2969/jmsj/00210064
[4]Rassias, T. M.: On the stability of the linear mapping in Banach spaces, Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040 · doi:10.2307/2042795
[5]Jun, K. W.; Kim, H. M.: The generalized Hyers–Ulam–rassias stability of a cubic functional equation, J. math. Anal. appl. 274, 867-878 (2002) · Zbl 1021.39014 · doi:10.1016/S0022-247X(02)00415-8
[6]Jun, K. W.; Kim, H. M.; Chang, I. S.: On the Hyers–Ulam stability of an Euler–Lagrange type cubic functional equation, J. comput. Anal. appl. 7, 21-33 (2005) · Zbl 1087.39029
[7]Lee, Y. S.; Chung, S. Y.: Stability of the Jensen type functional equation, Banach J. Math. anal. 1, No. 1, 91-100 (2007) · Zbl 1130.39025 · doi:emis:journals/BJMA/v1n1/tex_v1_n1_a10.pdf
[8]Miheţ, D.: The fixed point method for fuzzy stability of the Jensen functional equation, Fuzzy sets and systems 160, 1663-1667 (2009) · Zbl 1179.39039 · doi:10.1016/j.fss.2008.06.014
[9]Mirmostafaee, A. K.; Moslehian, M. S.: Fuzzy versions of Hyers–Ulam–rassias theorem, Fuzzy sets and systems 159, 720-729 (2008) · Zbl 1178.46075 · doi:10.1016/j.fss.2007.09.016
[10]Mohiuddine, S. A.: Stability of the Jensen functional equation in intuitionistic fuzzy normed space, Chaos solitons fractals 42, 2989-2996 (2009) · Zbl 1198.39034 · doi:10.1016/j.chaos.2009.04.040
[11]Mohiuddine, S. A.; Şevli, H.: Stability of the pexiderized quadratic functional equation in intuitionistic fuzzy normed space, J. comput. Appl. math. 235, 2137-2146 (2011) · Zbl 1222.39022 · doi:10.1016/j.cam.2010.10.010
[12]Mursaleen, M.; Mohiuddine, S. A.: On stability of a cubic functional equation in intuitionistic fuzzy normed spaces, Chaos solitons fractals 42, 2997-3005 (2009) · Zbl 1198.39035 · doi:10.1016/j.chaos.2009.04.041
[13]Saadati, R.; Park, J. H.: On the intuitionistic fuzzy topological spaces, Chaos solitons fractals 27, 331-344 (2006) · Zbl 1083.54514 · doi:10.1016/j.chaos.2005.03.019
[14]Mursaleen, M.; Mohiuddine, S. A.: On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space, J. comput. Appl. math. 233, No. 2, 142-149 (2009) · Zbl 1183.46070 · doi:10.1016/j.cam.2009.07.005
[15]Mursaleen, M.; Mohiuddine, S. A.: Nonlinear operators between intuitionistic fuzzy normed spaces and Fréchet differentiation, Chaos solitons fractals 42, 1010-1015 (2009) · Zbl 1200.46068 · doi:10.1016/j.chaos.2009.02.041
[16]Mursaleen, M.; Mohiuddine, S. A.; Edely, Osama H. H.: On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces, Comput. math. Appl. 59, 603-611 (2010) · Zbl 1189.40003 · doi:10.1016/j.camwa.2009.11.002
[17]Mohiuddine, S. A.; Lohani, Q. M. Danish: On generalized statistical convergence in intuitionistic fuzzy normed space, Chaos solitons fractals 42, 1731-1737 (2009) · Zbl 1200.46067 · doi:10.1016/j.chaos.2009.03.086
[18]Radu, V.: The fixed point alternative and the stability of functional equations, Sem. fixed point theory 4, No. 1, 91-96 (2003) · Zbl 1051.39031
[19]Kominek, Z.: On a local stability of the Jensen functional equation, Demonstratio math. 22, 499-507 (1989) · Zbl 0702.39007
[20]Jung, S. M.: Hyers–Ulam–rassias stability of Jensen’s equation and its application, Proc. amer. Math. soc. 126, 3137-3143 (1998) · Zbl 0909.39014 · doi:10.1090/S0002-9939-98-04680-2
[21]Parnami, J. C.; Vasudeva, H. L.: On Jensen’s functional equation, Aequationes math. 43, 211-218 (1992) · Zbl 0755.39008 · doi:10.1007/BF01835703
[22]Diaz, J. B.; Margolis, B.: A fixed point theorem of the alternative for contractions on generalized complete metric space, Bull. amer. Math. soc. 126, No. 74, 305-309 (1968) · Zbl 0157.29904 · doi:10.1090/S0002-9904-1968-11933-0